# SDR STRA20130417101

- Difficulty date: April 16, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N902TX
- Make and model: Doug MD 900
- Aircraft serial: 90000092
- Aircraft time: 4,665 hours, 14,898 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 900C2010239
- Condition: Faulty
- Location: Notar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION FOR COMPLIANCE OF DAILY AD 2004-16-08 FOR THE NOTAR FAN CONTROL ROD, IT WAS FOUND THAT SAFETY LANDYARDS ON THE FORCE LIMITING ASSY WERE TIGHT.  UPON FURTHER INVESTIGATION FOUND THAT LANDYARDS WERE TIGHT WHEN MOVING LEFT AND RIGHT PEDALS FULL FORWARD POSITIONS.  LANDYARDS WOULD ONLY LOOSEN WHEN ROTATING THE CONTROL ROD PISTON CYLINDER IN THE PEDAL NEUTRAL POSITION ONLY (AUDIBLE POP WAS HEARD WHEN ROTATING BARREL, CORRISPONDING WITH THE RETRACTION OF THE CONTROL ROD END INTO FORCE LIMITING ASSY).  AFTER REMOVAL OF CONTROL ROD FOUND PLUGGER EASY TO REMOVE AND SOUNDS OF A LOOSE METAL OBJECT FROM INSIDE OF TORQUE TUBE.
